# SDR SWAA2015092844350

- Difficulty date: August 7, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 43,673 hours, 29,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 696 RT.  R & R FRAME IAW SRM & DWG.
